# SDR QXEA0101281

- Difficulty date: July 11, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-HORIZONAL STABILIZER LEADING EDGE 51B INTERNAL RIBS 3, 5. AND 7 CRACKED. REPAIRED IAW FOKKER SRM 55-02-02, PAGE 4 AND HORIZON AIR EA 4-55-295.
